# SDR COMA9960512

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fail Light
- Condition: Illuminated
- Location: Rt Te Flap
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION ACTIVATED AT 20 DEGREES FLAP POSITION.  COMPLIED WITH AD98-20-01, PARAGRAPH (B), 3, (D AND E) 4.
